# SDR CA951129517

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Id Generator
- Part number: 736664
- Condition: Broken Casing
- Location: Nr 2 Engine
- Component: Sundstrandem
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

(CAN)#2 ENGINE ON FIRE AT FL410; FIRE EXTINGUISHED AFTER FIRE DRILL COMPLETED. ENGINE SHUTDOWN. GROUND INSPECTION FOUND INTEGRATED DRIVE GENERATOR (I.D.G.) CASING BROKEN. STATOR HOUSING BROKEN. FILTER CONTAMINATED, PIECES OF PISTON BROKEN. THERMO RELIEF VALVE OPEN, OIL DRAINED. UNIT REMOVED & FORWARDED TO MANUFACTURER FOR INSPECTION.
